Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red spots on back, arms, legs, occasional itchiness, stretch marks on biceps due to exercise, advised to avoid gym. Opinion?

Hello sir , i got many red spots on my back , arms and on my legs , these are sometims itchy . . i have also got some stretch marks on my bisceps due to gym exercise (i think) . the spots i got on back nd arms are totally different they are red spots . . plz help me . . one doctor told me to avoid gym , but exercise is good for help , please help me sir .
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Red spots on the body rarely itching means it is some what confusing. appears to be metabolic.
I advise you to consult a dermatologist for diagnosis and treatment. For confermation you may need to get glucose tolarance test lipid profile
along with other routine blood tests for confermation.
Besides i advise you some diet recomendations as take more of green leafy vegetables pulses sprouts egg milk fruits and juices for health
and texture of the skin. wishing for a quick recovery and thanks for calling.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor